# SDR SWIA2018091845088

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 31,051 hours, 30,803 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING THE RIGHT PACK (ONLY OPERATIONAL PACK) SHUT OFF AND AIRCRAFT BECAME UNPRESSURIZED. EMERGENCY DESCENT WAS COMPLIED WITH. RETURNED TO FIELD. NO PACK HI TEMP OR HI PRESS CAUTION MESSAGES OBSERVED. (FLT 4832) FO: 09/18/2018. CLOSED REMOVED AND REPLACED THE RT PACK PRSOV IAW AMM. OPS CHECK GOOD.
